# SDR AALA2019120439012

- Difficulty date: December 2, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 13,437 hours, 5,077 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 164906084
- Condition: Seized
- Location: Galley Extract
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ELECTRICAL ODOR IN COCKPIT ASSOCIATED WITH VIBRATION/RUMBLING BEHIND FLIGHT DECK IN FORWARD GALLEY AREA. MAINTENANCE REMOVED AND REPLACED EXTRACT FAN IAW AMM 21-26-51. OPS CHECK NORMAL.
